Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 28, 2013, 5:45 PM EDT for Barbour County, Randolph County, Upshur County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 5:45 PM EDT (21:45 UTC)
- Expired
- Jun 28, 2013, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barbour County, WV, Randolph County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 158 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:00 PM EDT | FLASH FLOOD | Belington, WV | A FEW INCHES OF WATER IN RESTAURANT IN BELINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WGUS51 KRLX 282145
FFWRLX
WVC001-083-097-290045-
/O.NEW.KRLX.FF.W.0015.130628T2145Z-130629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARBOUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...PHILIPPI...AUDRA STATE PARK...
NORTH CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...
NORTHERN UPSHUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF BUCKHANNON...
* UNTIL 845 PM EDT
* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOATSVILLE...CENTURY...VOLGA...GALLOWAY AND NESTORVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3894 8034 3896 8032 3900 8034 3910 8030
3912 8023 3915 8023 3923 8018 3925 8002
3931 7989 3929 7986 3925 7984 3923 7980
3913 7983 3909 7978 3904 7977 3899 7957
$$
281 follow-up statement
743
WGUS71 KRLX 282323
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
723 PM EDT FRI JUN 28 2013
WVC001-083-097-282330-
/O.CAN.KRLX.FF.W.0015.000000T0000Z-130629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH WV-BARBOUR WV-UPSHUR WV-
723 PM EDT FRI JUN 28 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN UPSHUR...
BARBOUR AND NORTH CENTRAL RANDOLPH COUNTIES...
RAIN HAS MOVED OUT OF THE AREA AND THE FLASH FLOOD WARNING HAS BEEN
CANCELLED. HOWEVER...CAUTION SHOULD BE CONTINUED THIS EVENING UNTIL
ANY EXISTING HIGH WATER RECEDES.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3894 8034 3896 8032 3900 8034 3910 8030
3912 8023 3915 8023 3923 8018 3925 8002
3931 7989 3929 7986 3925 7984 3923 7980
3913 7983 3909 7978 3904 7977 3899 7957
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:39 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 28, 2:39 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 239 PM EDT FRI JUN 28 2013 .SYNOPSIS... BROAD MID/UPPER LEVEL TROF DROPS SOUTH FROM LOWER GREAT LAKES INTO OHIO VALLEY FOR THIS WEEKEND. IT MAY REGRESS WEST TO THE LOWER OHIO VALLEY BY EARLY IN NEW WEEK. && .NEAR TERM /THROUGH SATURDAY/... MODELS ARE CONSISTENT WITH BROAD UPPER LEVEL TROUGH DROPPING ACROSS THE LOWER GREAT LAKES REGION...SOUTH INTO PA...OH AND WV TONIGHT. MODELS STRENGTHEN THIS TROUGH INTO A CLOSE LOW BY SATURDAY AND SUNDAY...AS IT CONTINUES MOVING SOUTH...AND THEN WEST DEEPER INTO THE OH VALLEY. CODED CATEGORICAL POPS FOR TONIGHT AS A COLD FRONT SINKS SOUTH TONIGHT INTO EXTREME SOUTHWEST VA. HOWEVER...ADDITIONAL VORTICITY MAXES AROUND THIS UPPER LOW MOVE ACROSS THE AREA. THEREFORE...ALTHOUGH LOWER POPS AFTER SUNSET...BROUGHT POPS BACK UP TO LIKELIES ON SATURDAY. NO REAL COLD AIR PUSHING MOISTURE AWAY...DEWPOINTS WILL RECOVER OVERNIGHT. A RELATIVELY STRONGER FLOW EXPECTED TONIGHT PREVENTING FOG AND DURATION OF LOW STRATUS. WENT CLOSER TO THE BIAS CORRECTED MAV NUMBERS PER HIGH DEWPOINTS AND PLENTY OF CLOUDS THROUGH THE PERIOD. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AMPLIFIED UPR TROF BECOMING ESTABLISHED OVER THE REGION...WITH AXIS ACROSS OH VALLEY INTO MID MS VALLEY. CONT WITH THE DIURNAL NATURE TO POPS SOME BROAD HIGH CHC POPS SUN AND MON AND SOME LKLY IN THE MTNS. THINK LLVL SE FLOW WILL AID IN LIFT THERE. TEMPS REMAIN AT MORE SEASONABLE LVLS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... BERMUDA HIGH REMAINING IN PLACE AND TROF AXIS SLOWLY RETROGRADING TO MS VALLEY...UNSETTLED WX WILL BE THE RULE FOR THE WEEK. CONT WITH DIURNAL NATURE OF POPS WITH HIGH CHC EACH AFTN...WANING WITH AFTER SUNSET. NOT EXPECTING TOTAL WASHOUTS EACH DAY AS A RESULT BUT INFLUX OF DEEP MOISTURE WILL BE SOME DOWNPOURS POSSIBLE EACH DAY. AGAIN...BEST CHC WILL BE IN THE AFTN HOURS. BEST CONCENTRATION MAY END UP BEING ACROSS THE MTNS WITH SE LLVL FLOW PROVIDING FOR EXTRA LIFT. STATUS QUO FOR TEMPS EXPECTED...WITH SEASONAL HIGHS AND SOMEWHAT MUGGY NIGHTS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL...EXCEPT ALONG SHOWERS OR STORMS ACROSS PKB...CKB AND EKN THIS AFTERNOON AND EVENING...ASSOCIATED WITH A COLD FRONT MOVING SOUTH. EVENTUALLY THESE RAINFALL ACTIVITY WILL REACH HTS...CRW AND BKW LATER THIS EVENING FOR MVFR/IFR CONDITIONS. CODED MOSTLY TEMPO GROUPS WITH THIS ACTIVITY THROUGH AT LEAST 04Z. THEN...CODED PREVAILING MVFR/IFR CONDITIONS OVERNIGHT. WITH THE STRENGTHENING BROAD UPPER LEVEL LOW CROSSING SOUTH...WEATHER WILL REMAIN UNSETTLED THROUGH THE WEEKEND. STORMS WITH BRIEF HEAVY DOWNPOURS COULD REDUCE VISIBILITIES TO 1 MILE FOR A SHORT PERIOD OF TIME. KN BY 15Z. RELATIVELY DRIER AIR TRIES TO SWEEP EAST UNDER THE BASE OF THE MID LEVEL TROF LATE SATURDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE...LOW. ALTERNATE SCENARIOS: TIMING AND COVERAGE OF CONVECTION COULD VARY. COVERAGE OF FOG 06Z TO 12Z SATURDAY COULD ALSO VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M M H H H H H H H HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY M M M M M H H H H H H H EKN CONSISTENCY H H H M M M M H H H H H PKB CONSISTENCY M M M M M H H H H H H H CKB CONSISTENCY H M M M M H H H H H H H AFTER 18Z SATURDAY... BRIEF IFR IN AFTERNOON OR EVENING CONVECTION BOTH SATURDAY AND SUNDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/30 NEAR TERM...ARJ SHORT TERM...30 LONG TERM...30 AVIATION...ARJ
Hazardous weather outlook, Jun 28, 1:25 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 125 PM EDT FRI JUN 28 2013 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>007-013>015-024>027- 033>037-291730- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-MINGO- LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 125 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING...WITH BOTH WIND GUSTS AND HAIL A THREAT. IF STORMS ALIGN WEST TO EAST...ALONG THE FLOW...A FLASH FLOOD THREAT MAY DEVELOP. IF THAT POSSIBILITY INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ066-067-075-076-084-085-WVZ008>011-016>020-028>032-038>040-046- 047-291730- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON WV-WOOD- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 125 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 28, 3:23 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
323 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 1 E BRIDGEPORT 39.29N 80.23W
06/28/2013 M41 MPH HARRISON WV ASOS
&&
EVENT NUMBER RLX1300662
NWLocal storm report, Jun 28, 3:55 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
355 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LUMBERPORT 39.37N 80.35W
06/28/2013 E0.70 INCH HARRISON WV PUBLIC
VIA SOCIAL MEDIA
&&
EVENT NUMBER RLX1300663
NWSpecial weather statement, Jun 28, 4:46 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT FRI JUN 28 2013
WVZ029-030-039-040-047-282130-
BARBOUR WV-GILMER WV-LEWIS WV-RANDOLPH WV-UPSHUR WV-
446 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS...EAST CENTRAL
GILMER...SOUTHERN BARBOUR...UPSHUR AND WESTERN RANDOLPH COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF GLENVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SAND RUN...AND CAMDEN AROUND 455 PM...
STONEWALL JACKSON LAKE STATE PARK...WESTON...AND WALKERSVILLE AROUND
500 PM...HORNER AROUND 505 PM...LORENTZ...FRENCH CREEK...AND ROCK
CAVE AROUND 510 PM AND BUCKHANNON AROUND 515 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
84 AND 102.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3871 7989 3884 8049 3886 8053 3885 8054
3887 8056 3886 8059 3890 8060 3888 8069
3892 8087 3905 8086 3909 7987
28Local storm report, Jun 28, 5:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/28/2013 HARRISON WV 911 CALL CENTER
RT 50 AND RT 58 FLOODED. RT 50 PASSABLE.
&&
EVENT NUMBER RLX1300664
LZLocal storm report, Jun 28, 5:04 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
504 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD THORNTON 39.35N 79.94W
06/28/2013 TAYLOR WV 911 CALL CENTER
EBY RD FLOODED
&&
EVENT NUMBER RLX1300665
LZLocal storm report, Jun 28, 5:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HEAVY RAIN MONTROSE 39.07N 79.81W
06/28/2013 M1.85 INCH RANDOLPH WV TRAINED SPOTTER
SPOTTER REPORTS 1.85 IN RAIN. CREEKS ARE BANK FULL.
&&
EVENT NUMBER RLX1300666
LZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:04 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 56 min |
| Jun 27, 9:22 PM EDT | Special Weather Statement | RLX | Calhoun, Pleasants, Ritchie, Roane, Wirt, Wood | 38 min |
| Jun 28, 3:31 AM EDT | Special Weather Statement | RLX | Mason | 44 min |
| Jun 28, 11:47 AM EDT | Special Weather Statement | RLX | Barbour | 43 min |
| Jun 28, 12:43 PM EDT | Special Weather Statement | RLX | Wirt | 47 min |
| Jun 28, 1:44 PM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Tyler | 61 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Taylor | 45 min |
| Jun 28, 4:46 PM EDT | Special Weather Statement | RLX | Gilmer, Lewis, Upshur | 44 min |
| Jun 28, 4:58 PM EDT | Flash Flood Warning | RLX | Harrison, Taylor | 2 hr |
| Jun 28, 5:21 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Upshur | 24 min |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 36 min |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.